Decidability for ℤ[G]‐Modules when G is Cyclic of Prime Order

Mathematical Logic Quarterly 42 (1):369-378 (1996)
  Copy   BIBTEX

Abstract

We consider the decision problem for modules over a group ring ℤ[G], where G is a cyclic group of prime order. We show that it reduces to the same problem for a class of certain abelian structures, and we obtain some partial decidability results for this class

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,098

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The decision problem for {vec Z}C(p^3)-lattices with p prime.Carlo Toffalori - 1998 - Archive for Mathematical Logic 37 (2):127-142.
An undecidability theorem for lattices over group rings.Carlo Toffalori - 1997 - Annals of Pure and Applied Logic 88 (2-3):241-262.
Axiomatization of abelian-by- G groups for a finite group G.Francis Oger - 2001 - Archive for Mathematical Logic 40 (7):515-521.
Model theory of modules over a serial ring.Paul C. Eklof & Ivo Herzog - 1995 - Annals of Pure and Applied Logic 72 (2):145-176.

Analytics

Added to PP
2013-12-01

Downloads
21 (#762,792)

6 months
4 (#862,833)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

An undecidability theorem for lattices over group rings.Carlo Toffalori - 1997 - Annals of Pure and Applied Logic 88 (2-3):241-262.

Add more citations

References found in this work

Model Theory and Modules.Mike Prest - 1989 - Journal of Symbolic Logic 54 (3):1115-1118.

Add more references